Birth control is making me insanely fatigued - Beauty, Health and Wellness - Forums and Community

Jump to content


About MPA

MPA is a site dedicated to the support or recovery of those suffering from eating disorders or body dysmorphic disorders. Please be sensitive to this fact when creating an account and contributing to the board.


Photo

Birth control is making me insanely fatigued


  • Please log in to reply
2 replies to this topic

#1 tinytsukasa

tinytsukasa

    Warrior

  • Accountability access
  • PipPipPipPip
  • 129 posts

Posted 20 July 2021 - 03:04 AM

I just started birth control exactly a week ago, it’s made me literally so fatigued and exhausted I’ve barely been working (I do Doordash for a living…… so I make my own hours basically) and it’s severely messing me up, I need to be making $60+ a day to make rent comfortably but I’ve only made $17 in the last week because IM SO TIRED AND NAUSEOUS

when will the symptoms ease up?!

I’m 26 and have PCOS, and the BC is supposed to help with acne too, plus My bf and I don’t wanna get pregnant but like GOD DAMN

I went from being a hyper active literal ray of sunshine to like…. Literally sleeping all day and all night. Like I’m so tired. It’s insane.

I don’t drink coffee/caffeine or even own a coffee pot but I’m literally considering buying a keurig or like chugging energy drinks like it’s getting bad and I need to work and pay rent ;___;

So yeah any energy tips because I am struggling

#2 seakissed

seakissed

    Omniscient

  • Accountability access
  • PipPipPipPipPipPipPipPipPipPip
  • 5725 posts

Posted 20 July 2021 - 11:46 AM

I'm not sure the side effects actually will go away? Maybe you could try another birth control? I used to be on a pill that gave me bad headaches and when I started taking another one, I was fine. 



#3 zimniysoldat

zimniysoldat

    Omniscient

  • Accountability access
  • PipPipPipPipPipPipPipPipPipPip
  • 6657 posts
  • LocationCryostasis

Posted 21 July 2021 - 02:22 PM

Honestly? Its REALLY soon to be complaining if you just started s week ago. Most meds you need a bit of an adjustment period, and since bc fucks w your hormones, this goes double. I was told by my dr ages ago that it could possibly take a month or two to properly "adjust" (as I started taking it due yo ovarian cysts and hormone imbalance issurs).

Personally, what helped me was instead of taking it in the morning taking at at night. Coffee may help a bit in the interim.

Sent from my SM-G960U using Tapatalk

Winter in Siberia is colder

 

♡♡♡♡♡♡♡♡♡



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users